Alert archive / Missouri / Wind Chill Advisories in 2013
Wind Chill Advisory 2, NWS Kansas City, MO
NWS Kansas City, MO issued this wind chill advisory at Dec 23, 2013, 3:54 AM CST for 18 counties in Missouri; Atchison County, Doniphan County, Leavenworth County, Kansas. It took effect at Dec 24, 2013, 12:00 AM CST. It was in force for 41 min.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2013, 3:54 AM CST (09:54 UTC)
- In effect from
- Dec 24, 2013, 12:00 AM CST
- Expired
- Dec 24, 2013, 12:41 AM CST
- In force
- 41 min
- Issued by
- NWS Kansas City, MO
All 21 counties
Atchison County, KS, Doniphan County, KS, Leavenworth County, KS, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Mercer County, MO, Nodaway County, MO, Platte County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 132 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 9.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- -114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
039 WWUS43 KEAX 230954 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 354 AM CST MON DEC 23 2013 KSZ102-MOZ001>005-011-012-231800- /O.NEW.KEAX.WC.Y.0002.131224T0600Z-131224T1800Z/ /O.CON.KEAX.WC.Y.0001.000000T0000Z-131223T1800Z/ DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-HOLT-ANDREW- INCLUDING THE CITIES OF...TROY...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...MOUND CITY...OREGON... SAVANNAH 354 AM CST MON DEC 23 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * TIMING...DANGEROUS WIND CHILLS ARE EXPECTED THIS MORNING WITH THE COLDEST READINGS AROUND SUNRISE. * WIND CHILLS...BETWEEN 15 BELOW AND 20 BELOW ZERO. * WINDS...FROM THE NORTHWEST AROUND 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ KSZ025-103-MOZ006>008-013>016-020-021-028-029-231800- /O.NEW.KEAX.WC.Y.0002.131224T0600Z-131224T1800Z/ ATCHISON KS-LEAVENWORTH-MERCER-PUTNAM-SCHUYLER-DE KALB-DAVIESS- GRUNDY-SULLIVAN-BUCHANAN-CLINTON-PLATTE-CLAY- INCLUDING THE CITIES OF...ATCHISON...LEAVENWORTH...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...CAMERON...GALLATIN... JAMESPORT...TRENTON...MILAN...GREEN CITY...ST. JOSEPH... PLATTSBURG...PARKVILLE...PLATTE CITY...WESTON...LIBERTY... EXCELSIOR SPRINGS 354 AM CST MON DEC 23 2013 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY. * TIMING...DANGEROUS WIND CHILLS ARE EXPECTED LATE TONIGHT INTO TUESDAY MORNING WITH THE COLDEST READINGS AFTER SUNRISE THROUGH AROUND NOON. * WIND CHILLS...BETWEEN 15 BELOW AND 20 BELOW ZERO. * WINDS...FROM THE SOUTHWEST AROUND 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && PLEASE REPORT SNOW OR ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE ON FACEBOOK BY SEARCHING FOR...U.S. NATIONAL WEATHER SERVICE KANSAS CITY...OR BY VISITING HTTP...//GO.USA.GOV/DFQB (UPPER CASE). ON TWITTER...CONTACT US AT @NWSKANSASCITY. $$ ADOLPHSON
4 follow-up statements
107 WWUS43 KEAX 231506 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 906 AM CST MON DEC 23 2013 KSZ102-MOZ001>005-011-012-232315- /O.CAN.KEAX.WC.Y.0001.000000T0000Z-131223T1800Z/ /O.CON.KEAX.WC.Y.0002.131224T0600Z-131224T1800Z/ DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-HOLT-ANDREW- INCLUDING THE CITIES OF...TROY...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...MOUND CITY...OREGON... SAVANNAH 906 AM CST MON DEC 23 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS CANCELLED THE WIND CHILL ADVISORY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY. WINDCHILL READINGS ARE BETWEEN ZERO AND TEN BELOW ZERO AND ARE NOT EXPECTED TO DROP ANY FURTHER...THUS THE WINDCHILL ADVISORY FOR MONDAY MORNING HAS BEEN CANCELED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && PLEASE REPORT SNOW OR ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE ON FACEBOOK BY SEARCHING FOR...U.S. NATIONAL WEATHER SERVICE KANSAS CITY...OR BY VISITING HTTP...//GO.USA.GOV/DFQB (UPPER CASE). ON TWITTER...CONTACT US AT @NWSKANSASCITY. $$ KSZ025-103-MOZ006>008-013>016-020-021-028-029-232315- /O.CON.KEAX.WC.Y.0002.131224T0600Z-131224T1800Z/ ATCHISON KS-LEAVENWORTH-MERCER-PUTNAM-SCHUYLER-DE KALB-DAVIESS- GRUNDY-SULLIVAN-BUCHANAN-CLINTON-PLATTE-CLAY- INCLUDING THE CITIES OF...ATCHISON...LEAVENWORTH...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...CAMERON...GALLATIN... JAMESPORT...TRENTON...MILAN...GREEN CITY...ST. JOSEPH... PLATTSBURG...PARKVILLE...PLATTE CITY...WESTON...LIBERTY... EXCELSIOR SPRINGS 906 AM CST MON DEC 23 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY. * TIMING...DANGEROUS WIND CHILLS ARE EXPECTED LATE TONIGHT INTO TUESDAY MORNING WITH THE COLDEST READINGS AFTER SUNRISE THROUGH AROUND NOON. * WIND CHILLS...BETWEEN 15 BELOW AND 25 BELOW ZERO. * WINDS...FROM THE SOUTHWEST AROUND 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && PLEASE REPORT SNOW OR ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE ON FACEBOOK BY SEARCHING FOR...U.S. NATIONAL WEATHER SERVICE KANSAS CITY...OR BY VISITING HTTP...//GO.USA.GOV/DFQB (UPPER CASE). ON TWITTER...CONTACT US AT @NWSKANSASCITY. $$
614 WWUS43 KEAX 232213 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 413 PM CST MON DEC 23 2013 KSZ025-102-103-MOZ001>008-011>016-020-021-028-029-240615- /O.CON.KEAX.WC.Y.0002.131224T0600Z-131224T1800Z/ ATCHISON KS-DONIPHAN-LEAVENWORTH-ATCHISON MO-NODAWAY-WORTH-GENTRY- HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS- GRUNDY-SULLIVAN-BUCHANAN-CLINTON-PLATTE-CLAY- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... TARKIO...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY... OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON... MILAN...GREEN CITY...ST. JOSEPH...PLATTSBURG...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS 413 PM CST MON DEC 23 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * TIMING...DANGEROUS WIND CHILLS ARE EXPECTED LATE TONIGHT AND TUESDAY MORNING WITH THE COLDEST READINGS AROUND SUNRISE. * WIND CHILLS...BETWEEN 15 BELOW AND 20 BELOW ZERO. * WINDS...FROM THE NORTHWEST AROUND 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
129 WWUS43 KEAX 240415 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1015 PM CST MON DEC 23 2013 KSZ025-102-103-MOZ001>008-011>016-020-021-028-029-241200- /O.CON.KEAX.WC.Y.0002.131224T0600Z-131224T1800Z/ ATCHISON KS-DONIPHAN-LEAVENWORTH-ATCHISON MO-NODAWAY-WORTH-GENTRY- HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS- GRUNDY-SULLIVAN-BUCHANAN-CLINTON-PLATTE-CLAY- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... TARKIO...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY... OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON... MILAN...GREEN CITY...ST. JOSEPH...PLATTSBURG...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS 1015 PM CST MON DEC 23 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY. * TIMING...DANGEROUS WIND CHILLS ARE EXPECTED TUESDAY MORNING WITH THE COLDEST READINGS AROUND AND AFTER SUNRISE. * WIND CHILLS...BETWEEN 15 BELOW AND 20 BELOW ZERO. * WINDS...FROM THE NORTHWEST AROUND 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ CUTTER
182 WWUS43 KEAX 240641 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1241 AM CST TUE DEC 24 2013 KSZ025-102-103-MOZ001>008-011>016-020-021-028-029-241445- /O.CAN.KEAX.WC.Y.0002.000000T0000Z-131224T1800Z/ /O.NEW.KEAX.WC.Y.0003.131224T1200Z-131224T1800Z/ ATCHISON KS-DONIPHAN-LEAVENWORTH-ATCHISON MO-NODAWAY-WORTH-GENTRY- HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS- GRUNDY-SULLIVAN-BUCHANAN-CLINTON-PLATTE-CLAY- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... TARKIO...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY... OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON... MILAN...GREEN CITY...ST. JOSEPH...PLATTSBURG...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS 1241 AM CST TUE DEC 24 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO NOON CST TODAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING THROUGH NOON. * THIS ADVISORY INCLUDES AREAS FROM THE KANSAS CITY NORTHLAND TO TRENTON TO UNIONVILLE...NORTHWARD INTO ADJACENT IOWA...NEBRASKA AND NORTHEAST KANSAS. * TIMING...WINDS WILL REMAIN MAINLY CALM FOR THE REST OF THE NIGHT. DESPITE FRIGID TEMPERATURES OF AS LOW AS 10 TO 15 BELOW ZERO OVER NORTH CENTRAL MISSOURI...NO ADDITIONAL IMPACTS FROM WIND ARE EXPECTED OVERNIGHT. WINDS WILL BEGIN TO INCREASE FROM THE SOUTHEAST AROUND DAYBREAK AT 5 TO 10 MPH...INCREASING TO 10 TO 15 MPH ACROSS NORTHWEST MISSOURI BY MID MORNING. DANGEROUS WIND CHILLS ARE EXPECTED DURING THE MID TO LATE MORNING BEFORE TEMPERATURES HAVE A CHANCE TO WARM UP. * WIND CHILLS BETWEEN 15 AND 20 BELOW ZERO ARE EXPECTED FROM 6 AM THROUGH NOON ACROSS MUCH OF NORTHWEST AND NORTH CENTRAL MISSOURI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BOOKBINDER
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind chill advisory went out at Dec 22, 11:37 PM CST, 4 hours 17 minutes earlier.
Area forecast discussion, Dec 22, 11:37 PM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1137 PM CST Sun Dec 22 2013
.SHORT TERM...(This Evening through Monday)
Issued at 336 PM CST SUN DEC 22 2013
Clouds are steadily clearing from northwest to southeast which will
set the stage for a very cold night particularly across areas that
have several inches of snow on the ground. Lows tonight will drop
into the single digits for all areas with parts of northwest Missouri
seeing readings near or slightly below zero. Combined with winds
around 5 to 10 mph this will yield wind chill values between -15 and
-20 across areas northwest of a St. Joseph to Bethany line. Therefore
a wind chill advisory is in effect for these areas tonight and Monday
morning. Increasing winds after sunrise will maintain cold wind
chills so the advisory goes until noon.
A weak upper-level wave will drop into the Plains on Monday with a
surface low dropping southeast across western KS. Even though
moisture will be limited it wouldn't take much to get a few light
snow showers given the very cold airmass in place. Best bet for snow
with this system will be across northern and central KS closer to the
surface low. Could still see a few flakes as far east as the KC area
Monday morning but this is unlikely to accumulate. Cloud cover
accompanying this system and brisk northerly winds will keep
temperatures very cold tomorrow. Many areas north of the Missouri
River may remain in the single digits all day.
.LONG TERM...(Monday Night through Sunday)
Issued at 336 PM CST SUN DEC 22 2013
Deep Arctic high will settle into the area Monday night. Aside from a
small patch of dry ground over eastern Nebraska, incoming Arctic air
will have had a snow pack stretching from here to the Arctic Ocean to
work with. This airmass looks to send temperatures well below zero
north of the Missouri River and near zero elsewhere. Winds will only
be around 5 mph but that will still be enough to send wind chills
Tuesday morning into the -10 to -20 range for much of the area and
possibly as cold as -25 near the Iowa border. These extreme wind
chill values will likely require another advisory. On a climatology
note, while this round of frigid temperatures will be significant,
it shouldn't come close to setting daily records which were set in
the extreme cold air outbreaks of 1983 and 1989 (as cold as -23).
By Tuesday night and Wednesday the upper-level pattern will become
less amplified with broad ridging over the eastern US, a mean
pattern that should continue throughout the week. This will keep
temperatures cooler than average through the period with another
round of single-digit temperatures expected Thursday night. Otherwise
no significant cold air outbreaks appear on the horizon. This pattern
will also maintain mostly dry conditions through the week although a
weak system tracking across the Northern Plains Tuesday night could
produce some light snow over northern MO. At this time any snow this
far south looks to be very light with any chances for accumulating
snow confined north of the MO/IA border.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday Night)
Issued at 1136 PM CST SUN DEC 22 2013
VFR conditions will prevail through the pre-sunrise hours of Monday,
however by sunrise some MVFR clouds may move in along with a light
amount of snow. Any snow that does occur will be very light and
should not impact operations. VFR conditions are expected to return
Monday afternoon.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...WIND CHILL ADVISORY from 3 AM to Noon CST Monday FOR KSZ102.
MO...WIND CHILL ADVISORY from 3 AM to Noon CST Monday FOR MOZ001>005-
011-012.
&&
SHORT TERM...Hawblitzel
LONG TERM...Hawblitzel
AVIATION...CutterHazardous weather outlook, Dec 22, 6:07 PM CST, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 607 PM CST SUN DEC 22 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-240015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 607 PM CST SUN DEC 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS EXPECTED EARLY MONDAY MORNING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS WEATHER IS EXPECTED MONDAY AND TUESDAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF CUTTER
Nearby
Wind Chill Advisories in Missouri, 2013Wind Chill Advisories in Kansas, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.